# SDR AALA202201278682

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737*
- Aircraft serial: 33247
- Aircraft time: 16,651 hours, 6,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE UPON REMOVAL OF LAV A, FOUND DOOR HINGE PIN MIGRATED UP INTO CONTACT WITH FUSELAGE SKIN BETWEEN BS 277 AND BS 294.5, BETWEEN S2L AND S3L. REPAIRED SKIN PER SRM 53-00-01-2R-20.
